Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A method for comparing univalent functions


Author: Gerald S. Goodman
Journal: Bull. Amer. Math. Soc. 75 (1969), 517-521
DOI: https://doi.org/10.1090/S0002-9904-1969-12227-5
MathSciNet review: 0254224
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. S. Goodman, Univalent functions and optimal control, Thesis, Stanford University, California, 1968.
  • 2. Chr. Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159-173. MR 180669
  • 3. C. Carathéodory, Vorlesungen über reelle Funktionen, Teubner, Leipzig, 1918.
  • 4. G. S. Goodman, A variational theory for Loewner's equation(to appear).
  • 5. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, https://doi.org/10.1007/BF01448091
  • 6. M. M. Schiffer, Sur l'équation différentielle de M. Löwner, C. R. Acad. Sci. Paris 221 (1945), 369-371. MR 16130
  • 7. C. Carathéodory, Über den Variabilitätsbereich der Fourier'schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 38 (1914), 193-217.
  • 8. J. A. Jenkins, "On certain coefficients of univalent functions" in Analytic functions, Princeton Univ. Press, Princeton, N. J., 1960, pp. 159-193. MR 117345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12227-5

American Mathematical Society